# SDR HEEA073677

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 15,849 hours
- System (JASC): 3443 · Doppler System
- Part: Indicator
- Part number: MI5851345
- Part serial: 1174
- Condition: Failed
- Location: Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR WILL NOT INDICATE TARGETS, ALSO WILL NOT SHOW TEST BAND. IN SHOP FOR REPAIR.
